# SDR AALA20110508TUL04

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 66,151 hours, 23,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FUSELAGE FORWARD OF RUDDER LEFT SIDE HAS DENTS.  INSTALLED DOUBLER PER SRM 53-00-01-2R.
